MAUDE Adverse Event Report: NOBEL BIOCARE AB 17° MULTI-UNIT ABUTMENT XEAL CC RP 2.5MM

NOBEL BIOCARE AB 17° MULTI-UNIT ABUTMENT XEAL CC RP 2.5MM
Model Number 300182
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant malfunctioned due to part not functional.

Brand Name
17° MULTI-UNIT ABUTMENT XEAL CC RP 2.5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key16964574
Report Number2027971-2023-076854
Device Sequence Number14800579
Product Code DZE
UDI-Device Identifier07332747126587
UDI-Public(01)07332747126587(10)12212023(17)251028
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Model Number300182
Device Catalogue Number300182
Device Lot Number12212023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2023
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Date Report Sent to FDA05/19/2023